It isn’t good folks, it isn’t good.
I have seen first hand-what dependance of opiate pain killers such as Hydrocodone can have on a person and their life.
it starts, usually with a prescription from a doctor, then it can grow to be a monster.
Not only does the drug cause dependance by not allowing the body to regulate pain on its own, but frequent use can cause side effects that are dangerous to one’s well being.
Some of the disturbing physical changes that I have witnessed include sever constipation and significant weight loss. The worst part about the constipation is that if the user attempts to quit using the hydrocodone, they can develop uncontrollable diarrhea. Imagine walking through the grocery store and, all of the sudden, you crap your pants. Not good.
I have also seen this drug cause major depression and irritability, to the point of aggression.
Long term use can cause insomnia, deafness, loss of friends and family, fits of rage, depression… the list can go on and on.
If you must take Hydrocodone, DO NOT take more than prescribed and do not take longer than prescribed. It can and will ruin your life. If you think, even for a minute, that you may have a problem…. get help and do it now.